U.S. doctors online nowAsk doctors free
A 33-year-old male asked:

I used mucinex (guaifenesin) nasal spray (in my nose) to releave pressure pain in my ears. now my ears feel stopped up, and still hurt.

1 doctor answer1 doctor weighed in
Dr. Nayla Mumneh
Allergy and Immunology 30 years experience
Stop it: Mucinex (guaifenesin) nasal spray can cause worsening of nasal congestion if used excessively and can have you completely blocked up. Stop using it and start using a saline nasal spray. Over the counter decongestants can alleviate your ear congestion. If no change, see an allergist.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Apr 18, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.